Previous |  Up |  Next


[1] J. Jaroš and T. Kusano: Asymptotic Behavior of Nonoscillatory Solutions of Nonlinear Functional Differential Equations of Neutral Type. Func. Ekvac. 32 (1989), 251–263. MR 1019433
[2] J. Jaroš and T. Kusano: Oscillation theory of higher order linear functional differential equations of neutral type. Hiroshima Math. J. 18 (1988), 509–531. MR 0991245
[3] T. Kusano and M. Švec: On unbounded positive solutions of nonlinear differential equations with oscillating coefficients. Czech. Math. J. 114 (1989), 133-141. MR 0983490
[4] P. Marušiak: Asymptotic behavior of nonoscillatory solutions of nonlinear differential systems with deviating arguments. Práce a štúdie VŠDS (to appear). MR 1291591
[5] J. Ruan: Types and criteria of nonoscillatory solutions for second order linear neutral differential equations. Chinese Ann. Math. Ser. A 8 (1987), 114–124. (Chinese) MR 0901645
Partner of
EuDML logo